# SDR MTNA081220150001

- Difficulty date: August 12, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N924FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0024
- Aircraft time: 11,884 hours, 15,173 cycles
- Engine: Pwa PT6A114
- Engine time: 13,451 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6A114
- Part serial: 17195
- Condition: Unknown
- Location: Zone 400
- Part time: 13,451 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

SUSPECTED ENGINE FAILURE IN FLIGHT, RESULTING IN ACFT DITCHING.
